Discussions that mention xanax

Anxiety board


Hi andilyn:

I only took Paxil for one month and it was hell for me to get off of it too. Pure hell. The vivid nightmares were so scary, the feeling like you are sick with the flu, feeling like you are poisoned, etc.

I can't comment on how to taper off the way your doctor wants you to, but I would call and tell her how awful you feel and maybe she can taper you more slowly. Maybe you shouldn't start the Cymbalta at the same time...it might be confused with the Paxil withdrawal. You could take Paxil every day, only in smaller doses, for a week or so, then a smaller dose every day the next week and so on. I think the pills can even be cut with a pill cutter when you get to the smallest dose and only when you are at the smallest dose, should you try to go to every other day.

That's my opinion and the only other thing I can tell you that helped me through the tiniest bit was taking Xanax. My withdrawal from Paxil lasted for six weeks, after I only took it for a month. Good luck...I hope you feel better soon.